Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BFGUITAR

Differin or Retin-A micro?!?!?!

Recommended Posts

Ive used differin for about 2 months, and it hasnt got much better (the anti-biotics did most of the work)

I was still getting white head when using. Ia sked my derm to give me retin-A because my mother uised it when she was younger adn said it worke for her (we have similair skin)

Ever since ive been usign retin-a micro my white heads have started drying up. Its funny, I only get dead skin on the infected areas(i only haev whtie heads now), the skin around it is perfectly fine.

Is differin and retin-a micro the exact same thing?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×